# SDR SWAA2019092337084

- Difficulty date: September 20, 2019
- Submitted: September 23, 2019
- Operation: Air carrier
- Aircraft: N8318F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36685
- Aircraft time: 24,880 hours, 10,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ARE OUT AT LEFT AFT INTERIOR & EXTERIOR.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK FOR LEFT AFT INTERIOR AND EXTERIOR IAW AMM.
